MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP); ALTERNATE CONTROLLER ENABLED INFUSION PUMP

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP); ALTERNATE CONTROLLER ENABLED INFUSION PUMP
Model Number 1002717
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned; however, the device has not yet been received.A supplemental report will be submitted if the device is received and evaluation is performed.
 
Event or Problem Description
It was reported that the cartridge o-ring was missing.The customer confirmed the o-ring was not located on the pneumatic tap.There was no reported adverse impact to the customer's blood glucose level.A new cartridge was loaded to resolve the issue.

Brand Name
T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP)
Common Device Name
ALTERNATE CONTROLLER ENABLED INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
san diego, CA 92130
8584011451
MDR Report Key21367509
Report Number3013756811-2025-33399
Device Sequence Number8481831
Product Code QFG
UDI-Device Identifier00850006613212
UDI-Public00850006613212
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1002717
Device Catalogue Number1005013
Device Lot Number60576802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient EthnicityNon Hispanic